# SDR CALA2017042801154

- Difficulty date: April 25, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 70,502 hours, 8,428 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W13156
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 2108 TO 2186 STR2-3 FUSELAGE SKIN FND CHAFING. SKIN REPAIRED AS PER ECRA 5330-06018 AND ECRA 5330-06019 INSPECTION REQUIREMENT AS PER ECRA 5330-06018 PART II NOTED.
